Patient Comments: Liver - Medications

Question:

What medications caused inflammation of the liver? What was the treatment? Submit Your Comment

Comment from: stovall, 35-44 Female (Caregiver) Published: July 21

My daughter age 35 just got back from the doctor. She's been having nausea, vomiting, abdominal pain, bleeding through her bowels a lot (2 inches small intestine taken out), and diarrhea. She had a hysterectomy 1 year ago. Then they found polyps in her bowel, and cancer cells. Today exam before surgery showed 2 abnormalities on her liver. She has never been an alcohol drinker, but is bi-polar and doctor says her medications may have caused this. She has no hepatitis. They have to scrape or remove 2 spots to know what it is.

FDA Logo

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Subscribe to MedicineNet's General Health Newsletter

By clicking Submit, I agree to the MedicineNet's Terms & Conditions & Privacy Policy and understand that I may opt out of MedicineNet's subscriptions at any time.